Alert archive / Ohio / Tornado Warnings in 2009
Tornado Warning 25, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Jun 14, 2009, 5:37 PM EDT for Adams County, Scioto County, Ohio; Lewis County, Kentucky. It was in force for 38 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2009, 5:37 PM EDT (21:37 UTC)
- Expired
- Jun 14, 2009, 6:15 PM EDT
- In force
- 38 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Lewis County, KY, Adams County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 103 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 6:02 PM EDT | TSTM WND DMG | Firebrick, KY | SEVERAL TREES DOWN ALONG ROUTE 8. |
| Jun 14, 6:10 PM EDT | TSTM WND DMG | Friendship, OH | SEVERAL TREES DOWN BETWEEN BUENA VISTA AND FRIENDSHIP. ONE TREE ON A HOME. TWO POWER POLES DOWN. |
| Jun 14, 6:10 PM EDT | TSTM WND DMG | Garrison, KY | SEVERAL TREES DOWN NEAR GARRISON |
| Jun 14, 6:10 PM EDT | HAIL 0.75 | Buena Vista, OH | |
| Jun 14, 6:14 PM EDT | TSTM WND GST 60 | Buena Vista, OH | WIND GUST REPORTED WITH DIME SIZE HAIL. |
| Jun 14, 6:19 PM EDT | HAIL 1 | 1 Se Tannery, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 2:26 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 1165 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS51 KILN 142137
TORILN
KYC135-OHC001-145-142215-
/O.NEW.KILN.TO.W.0025.090614T2137Z-090614T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
537 PM EDT SUN JUN 14 2009
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN LEWIS COUNTY IN NORTHEAST KENTUCKY...
SOUTHEASTERN ADAMS COUNTY IN SOUTHWEST OHIO...
SOUTHWESTERN SCIOTO COUNTY IN SOUTHWEST OHIO...
* UNTIL 615 PM EDT.
* AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR ROME...MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
VANCEBURG...
IN ADDITION...SANDY SPRINGS...BUENA VISTA...TURKEY CREEK
LAKE...SHAWNEE STATE FOREST...TANNERY...GARRISON...FRIENDSHIP...
REXTON AND SAINT PAUL ARE NEAR THE PATH OF THIS DANGEROUS
THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND
SOUTHWESTERN OHIO.
&&
LAT...LON 3865 8347 3882 8331 3874 8295 3873 8296
3871 8302 3867 8303 3863 8308 3859 8308
3856 8310 3850 8319
TIME...MOT...LOC 2137Z 287DEG 16KT 3871 8335
$$
HAWBLITZEL2 follow-up statements
000
WWUS51 KILN 142154
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
554 PM EDT SUN JUN 14 2009
KYC135-OHC001-145-142215-
/O.CON.KILN.TO.W.0025.000000T0000Z-090614T2215Z/
LEWIS KY-SCIOTO OH-ADAMS OH-
554 PM EDT SUN JUN 14 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
SOUTHEASTERN ADAMS...SOUTHWESTERN SCIOTO AND NORTHEASTERN LEWIS
COUNTIES...
AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR BUENA VISTA...MOVING SOUTHEAST AT 15
MPH.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN LEWIS...
SOUTHEASTERN ADAMS AND SOUTHWESTERN SCIOTO COUNTIES...INCLUDING SANDY
SPRINGS...BUENA VISTA...FRIENDSHIP...TANNERY...REXTON...GARRISON...
SAINT PAUL...FIREBRICK AND SHAWNEE STATE FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
&&
LAT...LON 3867 8342 3879 8331 3874 8295 3873 8296
3871 8302 3867 8303 3863 8308 3859 8308
3856 8310 3850 8319
TIME...MOT...LOC 2154Z 309DEG 14KT 3865 8328
$$000
WWUS51 KILN 142204
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
604 PM EDT SUN JUN 14 2009
OHC001-142214-
/O.CAN.KILN.TO.W.0025.000000T0000Z-090614T2215Z/
ADAMS OH-
604 PM EDT SUN JUN 14 2009
...THE TORNADO WARNING FOR ADAMS COUNTY HAS BEEN CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE AREA INTO SCIOTO AND LEWIS
COUNTIES.
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3850 8319 3857 8328 3869 8327 3871 8322
3867 8303 3863 8308 3859 8308 3856 8310
TIME...MOT...LOC 2204Z 313DEG 15KT 3862 8324
$$
KYC135-OHC145-142215-
/O.CON.KILN.TO.W.0025.000000T0000Z-090614T2215Z/
LEWIS KY-SCIOTO OH-
604 PM EDT SUN JUN 14 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
SOUTHWESTERN SCIOTO AND NORTHEASTERN LEWIS COUNTIES...
AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED NEAR BUENA VISTA...MOVING SOUTHEAST AT 20
MPH.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN LEWIS AND
SOUTHWESTERN SCIOTO COUNTIES...INCLUDING GARRISON...TANNERY...REXTON
AND SAINT PAUL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
&&
LAT...LON 3850 8319 3857 8328 3869 8327 3871 8322
3867 8303 3863 8308 3859 8308 3856 8310
TIME...MOT...LOC 2204Z 313DEG 15KT 3862 8324
$$
HAWBLITZELWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 14, 3:36 PM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Jun 14, 3:36 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION...CORRECTED NEAR TERM NATIONAL WEATHER SERVICE WILMINGTON OH 336 PM EDT SUN JUN 14 2009 .SYNOPSIS... AN UPPER LEVEL SHORTWAVE WILL TRACK THROUGH THE GREAT LAKES THIS EVENING. BEHIND THIS FEATURE...SURFACE HIGH PRESSURE OVER THE GREAT LAKES WILL BUILD SLIGHTLY SOUTHWARD INTO THE OHIO VALLEY ON MONDAY. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... MID-LEVEL SHORTWAVE TRACKING THROUGH THE REGION HAS RESULTED IN SCATTERED SHOWER AND THUNDERSTORM DEVELOPMENT THIS AFTERNOON. AN ASSOCIATED 500-HPA JET IS ALLOWING FOR DECENT 0-6 KM SHEAR OF 40-50 KT ACROSS THE NORTHERN 2/3 OF THE CWA...WHILE SURFACE DEWPOINTS IN THE MID TO UPPER 60S HAVE RESULTED IN 1000-2000 J/KG OF CAPE ACROSS THE FAR SOUTHWEST PORTION OF THE CWA. INSTBY TAPERS DOWN TO ABOUT 500 J/KG CLOSER TO THE I-70 CORRIDOR WHERE DEWPOINTS ARE LOWER. INSTBY AND SHEAR ARE MOST IN PHASE W/ EACH OTHER ACROSS THE SOUTHERN HALF OF THE CWA...WHERE SVR TSTRM WATCH 407 HAS BEEN ISSUED UNTIL 01Z. LOW LEVEL WIND FIELD IS WEAK DUE TO SFC HIGH PRESSURE AND LOW-LEVEL RIDGING...SO TORNADO THREAT IS LOW. BUT WITH GOOD MIDLEVEL FLOW...THERE IS ADEQUATE MID-LEVEL SHEAR FOR HAIL AND DAMAGING WINDS ACROSS THE WATCH AREA. SEVERE THREAT SHOULD DIE OFF LATER THIS EVENING AS DAYTIME HEATING IS LOST. WENT CLOSE TO A MAV/MET BLEND FOR TEMPS WHICH REFLECT SIMILAR READINGS TO LAST NIGHT. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... SFC RIDGING WILL BUILD IN FROM THE NORTH ON MONDAY AS MIDLEVEL SHORTWAVE DEPARTS TO THE EAST...AND UPPER RIDGING BEGINS TO BUILD IN FROM THE WEST. THIS SHOULD ALLOW SLIGHTLY DRIER AIR TO FILTER IN FROM THE NORTHEAST...AND KEEP BETTER CONVECTIVE CHANCES FOCUSED FURTHER SOUTHWEST. WARMING 850 HPA TEMPS WILL ALLOW FOR A SLIGHT WARMUP ON MONDAY. && .LONG TERM /TUESDAY THROUGH SUNDAY/... WEAK MID LEVEL RIDGING ACROSS THE AREA TUESDAY MORNING WILL GRADUALLY BREAK DOWN THROUGH WEDNESDAY AS SHORT WAVE ENERGY MOVES THROUGH THE GREAT LAKES. MOISTURE IS FAIRLY LIMITED TO BEGIN WITH ACROSS OUR AREA BUT IT DOES GRADUALLY INCREASE FROM THE WEST TUESDAY AFTERNOON INTO WEDNESDAY. INSTABILITY IS ALSO LIMITED TO BEGIN WITH ON TUESDAY BUT IT DOES SLOWLY INCREASE FROM THE SOUTHWEST AS WE HEAD INTO WEDNESDAY. WILL THEREFORE JUST HAVE SOME LOW POPS DEVELOPING FROM THE SOUTHWEST TUESDAY AFTERNOON INTO TUESDAY NIGHT WITH SOME HIGHER CHANCE POPS ON WEDNESDAY. TEMPS WILL BE SOMEWHAT DEPENDENT ON HOW MANY CLOUDS WE END UP WITH BUT FOR NOW WITH STICK WITH READINGS PRETTY CLOSE TO NORMAL TUESDAY INTO WEDNESDAY. MID/UPPER LEVEL RIDGE WILL THEN TRY TO BUILD BACK IN ACROSS THE AREA THROUGH THE END OF THE WORK WEEK. THIS SHOULD KEEP BEST THREAT OF PCPN GENERALLY TO OUR NORTH SO WILL LIMIT POPS TO 20 TO 30 PERCENT AND ALLOW FOR SOME WARMER TEMPERATURES. MODELS ARE THEN IN PRETTY GOOD AGREEMENT BRINGING TROUGH INTO THE AREA FOR THE WEEKEND. THIS WILL RESULT IN A BETTER CHANCE OF PCPN ALONG WITH SOME COOLER TEMPERATURES FOR THE WEEKEND. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... SCTD CONVECTION WILL DEVELOP THIS AFTN INTO THE EVENING ALONG AND SOUTH OF A DEW POINT BOUNDARY WHICH EXTENDS FROM CNTRL IND INTO S-CNTRL OH. TEMPO GROUPS THROUGH 23Z ARE ISSUED EVERYWHERE EXCEPT LCK/CMH FOR MVFR VSBYS AND CIGS WITH TSRA. CONVECTION WILL BEGIN TO DIMINISH AFTER 23Z...WITH VCSH LINGERING THROUGH 2Z AT CVG/LUK/ILN. WITH ABUNDANT SFC MOISTURE IN PLACE...TEMPO GROUPS FOR MVFR FOG ARE FCST ACROSS THE WRN TERMINALS FROM 08Z-12Z. MVFR FOG WILL PREVAIL AFTER 07Z AT LUK...WITH A TEMPO GROUP FOR IFR VSYBS DURING THE PRE-DAWN HRS. VFR CONDITIONS WILL PREVAIL ON MONDAY. OUTLOOK...SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT AND WEDNESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HAWBLITZEL NEAR TERM...HAWBLITZEL SHORT TERM...HAWBLITZEL LONG TERM...JGL AVIATION...WOODRUM
Hazardous weather outlook, Jun 14, 2:51 PM EDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 251 PM EDT SUN JUN 14 2009 OHZ026-034-035-042>046-051>056-062>065-074-151900- HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-HOCKING- 251 PM EDT SUN JUN 14 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ALONG AND SOUTH OF THE INTERSTATE 70 CORRIDOR. A FEW OF THE STORMS THIS AFTERNOON AND EVENING MAY BE STRONG. THE PRIMARY THREATS WILL BE SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060-061-070>073-077>082- 088-151900- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-BUTLER- WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 251 PM EDT SUN JUN 14 2009 ...SEVERE THUNDERSTORM WATCH 407 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS SOUTHEAST INDIANA...SOUTHWEST OHIO...AND NORTHERN KENTUCKY. SOME OF THE STORMS THIS AFTERNOON AND EVENING MAY BE STRONG TO SEVERE. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS. WOODRUM
In the hours before
Special weather statement, Jun 14, 4:25 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 425 PM EDT SUN JUN 14 2009 OHZ073-142100- ROSS OH- 425 PM EDT SUN JUN 14 2009 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ROSS COUNTY THROUGH 500 PM EDT... AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED NEAR FRANKFORT...MOVING EAST AT 15 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS TO 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... ANDERSONVILLE...SCIOTO TRAIL STATE PARK...MASSIEVILLE...CHILLICOTHE AND NORTH FOLK VILLAGE. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. HAWBLITZEL
Local storm report, Jun 14, 4:30 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
430 PM EDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM TSTM WND DMG S NEWTONSVILLE 39.18N 84.09W
06/14/2009 CLERMONT OH COUNTY OFFICIAL
2 LARGE TREES DOWN ALONG WITH 9 POWER POLES ON US ROUTE
50 SOUTH OF NEWTONSVILLE. DOWNED POWERLINES TRAPPED 2
VEHICLES.
&&
CWOODRUMLocal storm report, Jun 14, 4:33 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
433 PM EDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG 2 N MOUNT ORAB 39.06N 83.92W
06/14/2009 BROWN OH COUNTY OFFICIAL
TREES AND POWERLINES REPORTED DOWN ON ROUTE 68 NORTH OF
MOUNT ORAB TOWARD FAYETTEVILLE.
&&
CWOODRUMLocal storm report, Jun 14, 5:33 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
533 PM EDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM NON-TSTM WND DMG 5 NW MOUNT ORAB 39.08N 83.99W
06/14/2009 BROWN OH PUBLIC
SHINGLES BLOWN OFF A SHED AND WINDS ESTIMATED AT 65 TO 70
MPH TORE A DECK OFF OF A POOL.
&&
WOODRUMLocal storm report, Jun 14, 5:33 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
533 PM EDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG 5 NW MOUNT ORAB 39.08N 83.99W
06/14/2009 BROWN OH PUBLIC
SHINGLES BLOWN OFF A SHED AND WINDS ESTIMATED AT 65 TO 70
MPH TORE A DECK OFF OF A POOL.
&&
WOODRUMSpecial weather statement, Jun 14, 5:34 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 534 PM EDT SUN JUN 14 2009 KYZ099-100-142200- MASON KY-LEWIS KY- 534 PM EDT SUN JUN 14 2009 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN LEWIS AND SOUTHEASTERN MASON COUNTIES THROUGH 600 PM EDT... AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED NEAR FLEMING-MASON COUNTY AIRPORT... MOVING EAST AT 15 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... ORANGEBURG...RECTORVILLE...EPWORTH...PETERSVILLE AND TOLLESBORO. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED.
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 2:26 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 49 min |
| Jun 14, 3:19 PM EDT | Areal Flood Advisory | ILN | Butler | 116 min |
| Jun 14, 3:43 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Highland | 47 min |
| Jun 14, 4:09 PM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton | 3 hr |
| Jun 14, 4:30 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 45 min |
| Jun 14, 5:01 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Highland | 3 hr |
| Jun 14, 5:09 PM EDT | Severe Thunderstorm Warning | ILN | Adams | 51 min |
| Jun 14, 5:20 PM EDT | Tornado Warning | ILN | Adams | 40 min |
| Jun 14, 5:43 PM EDT | Areal Flood Advisory | ILN | Adams, Scioto | 3 hr |
| Jun 14, 6:07 PM EDT | Flash Flood Warning | ILN | Adams, Scioto | 2 hr |
| Jun 14, 4:33 PM EDT | Severe Thunderstorm Warning | ILN | Owen | 42 min |
| Jun 14, 4:55 PM EDT | Tornado Warning | ILN | Owen | 35 min |
| Jun 14, 5:03 PM EDT | Areal Flood Advisory | ILN | Owen | 3 hr |
| Jun 14, 6:09 PM EDT | Tornado Warning | ILN | Lewis | 25 min |
Nearby
Tornado Warnings in Ohio, 2009Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.